MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION PRECISION?; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION PRECISION?; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-1010C
Medical Device Problem Codes Charging Problem (2892); Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had difficulty charging the implantable pulse generator (ipg) and the leads had impedances.The patient underwent a spinal cord stimulator (scs) replacement procedure, was doing well postoperatively and the explanted devices were disposed by the facility.
 
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred two years prior to the date the manufacturer became aware.Additional suspect medical device component involved in the event: product family: scs-linear leads, upn: m365sc2218500, model: sc-2218-50, serial: (b)(6), batch: 15433494, udi: (b)(4).Additional suspect medical device component involved in the event: product family: scs-linear leads, upn: m365sc2218500, model: sc-2218-50, serial: (b)(6), batch: 15433494, udi: (b)(4).

Brand Name
PRECISION?
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key22440824
Report Number3006630150-2025-05274
Device Sequence Number14240833
Product Code LGW
UDI-Device Identifier08714729821519
UDI-Public(01)08714729821519(17)140801(10)15539109
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/01/2014
Device Model NumberSC-1010C
Device Catalogue NumberSC-1010C
Device Lot Number15539109
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Initial Report FDA Received Date07/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale